# SDR UALA2013041602603

- Difficulty date: April 15, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,817 hours, 14,743 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Condition: Unsecure
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD RIGHT BOOST PUMP SWITCH IS HANGING DOWN FROM THE PANEL.  REPLACED SWITCH ASSEMBLY, OPS CHECKED NORMAL.
